# SDR CALA2015011200036

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 22,732 hours, 7,863 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355B000103
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FL360 STAB OUT OF TRIM LIGHT ILLUMINATED.  RAN QRH, STAB OUT OF TRIM, CHECKLIST.  STAB WAS NOT TRIMMING.  STAB DID NOT RESPOND TO ELEC TRIM INPUTS.  RAN ELEC TRIM INOPERATIVE.  CHECKLIST, CLUTCH WOULD NOT DISENGAGE.  TOOK BOTH PILOTS TO FORCE IT TO DISENGAGE.  MANUAL TRIMMING BINDS.  ECRA 2741-01197 REV A STEP 1, 2 & 3 CHECKED OK.  REPLACED STAB ELEC TRIM MOTOR & STAB BALLNUT JACKSCREW GEARBOX.  IAW ECRA 2741-01197A.STEP 3A, B & 4A, B & C CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1674620, SN OFF 00120 TT 1664414, SN OFF 00678 ACTUATOR, STAB OFF 29-2741-9-0009 0120 ON 29-2741-9-0009 0041 MOTOR, STAB, HO OFF 29-2741-9-0008 0678 ON 29-2741-9-0011 3974.
